MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 3MM X 8CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035423080
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device not yet received for evaluation.
 
Event or Problem Description
It was reported that during the aneurysm procedure used a guide catheter and guidewire to bring the microcatheter to the target site.Physician deployed the stent in the target site and started filling the coils in the aneurysm when delivering the subject coil to the treatment site, the proximal section of the delivery wire was fractured.The device was replaced and the procedure was completed successfully with no clinical consequences to the patient.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4: manufacturing date ¿ added.H3: device evaluated by mfg ¿updated.H3: summary attached - updated.D4: expiration date - added.D9: product available to stryker ¿ updated.D9: returned to manufacturer on ¿updated.Due to the automated mes system there are controls in the manufacturing process to ensure the product met specifications upon release.The device was returned and the lot number was confirmed with the packaging returned with the device.During visual inspection, the delivery wire was seen to be broken just before the proximal contact junction.The main coil and introducer sheath were both intact.Functional testing was not performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported event was confirmed during the analysis.The device failed to meet specification when received for complaint investigation based on the analyzed anomalies noted to the device.Additional information provided by the customer indicated that the device was confirmed to be in good condition during preparation/prior to use on the patient, the device was prepared as per the dfu.Also, additional information indicated that continuous flush was set up and maintained throughout the clinical procedure.During the analysis, the delivery wire was seen to be broken just before the proximal contact junction.Therefore the as reported and analyzed event of the coil delivery wire broken/fractured during use will be assigned procedural factors as this complaint appears to be associated with a product that met stryker design and manufacturing specifications and was used in accordance with the dfu, but performance was limited due to procedural factors during use.

Brand Name
TARGET 360 ULTRA 3MM X 8CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key13759058
Report Number3008881809-2022-00117
Device Sequence Number5936533
Product Code HCG
UDI-Device Identifier04546540675897
UDI-Public04546540675897
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K153658
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model NumberM0035423080
Device Catalogue NumberM0035423080
Device Lot Number22950061
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/15/2022
Supplement Date Received by Manufacturer05/04/2022
Initial Report FDA Received Date03/14/2022
Supplement Report FDA Received Date05/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ENVOY GUIDE CATHETER (CODMAN).; EXCELSIOR SL-10 MICROCATHETER (STRYKER).; NEUROFORM ATLAS STENT (STRYKER).; SYNCHRO GUIDEWIRE (STRYKER).
Patient Age45 YR
Patient SexMale
Patient Weight62 KG
Patient RaceAsian